# SDR TWAA9806410

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 937/965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND METAL REMOVED BEYOND LIMIT FOR CORROSION REMOVAL AT CABIN STA 937 TO STA 965, CENTER FLOOR CAP.  INSTALLED NEW SECTION AT FLOOR SUPPORT PER SRM 53-05, P21, 6A, AND ARA 10993.  ACFT TT:  75,041 HOURS.  ACFT TC:  81,086.  (X)
